On p-confidence intervals for g-expectations

Shen, Leo and Wolff, Rodney C. (2015) On p-confidence intervals for g-expectations. Communications on Stochastic Analysis, 9 2: 205-212.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ367991_OA.pdf Full text (open access) application/pdf 109.75KB 8
Author Shen, Leo
Wolff, Rodney C.
Title On p-confidence intervals for g-expectations
Journal name Communications on Stochastic Analysis
ISSN 0973-9599
Publication date 2015-08-25
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 9
Issue 2
Start page 205
End page 212
Total pages 8
Place of publication New Delhi, India
Publisher Serials Publications
Collection year 2016
Language eng
Formatted abstract
This paper defines a g-variance and p-confidence interval for a g-expectation.  We also determine the p-confidence intervals under some specific assumptions on g.
Keyword Backward stochastic differential equations
G expectation
G variance
P confidence interval
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: W.H. Bryan Mining Geology Research Centre
Official 2016 Collection
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 26 Aug 2015, 13:36:52 EST by Rodney Wolff on behalf of WH Bryan Mining and Geology Centre